Les toxidermies chez l’enfant. Une série de 90 cas

Auteur/ices

  • Aida Khaled
  • Monia Kharfi
  • Myriam Ben Hamida
  • Nadia El Fekih
  • Sihem El Aidli
  • Faten Zeglaoui
  • Nadia Ezzine
  • Becima Fazaa Hôpital Charles Nicolle de Tunis
  • Mohamed Ridha Kamoun

Mots-clés :

Toxidermie - Enfant

Résumé

Prérequis : Les toxidermies sont fréquentes chez l’enfant. Elles ont des aspects cliniques variables et peuvent être dues à plusieurs médicaments.
But: Evaluer les caractéristiques épidémiologiques des toxidermies ainsi que les médicaments en cause dans une population pédiatrique tunisienne.
Méthodes: Nous avons rétrospectivement inclus 90 patients (<16 ans) présentant une toxidermie confirmée et consultant au service de Dermatologie de l’hôpital Charles Nicolle de Tunis durant une période de 18 ans (1991-2008). Ces données ont été précisées : l’âge, le sexe, la durée des lésions, le type de lésions cutanées, les médicaments responsables, la durée entre la prise médicamenteuse et l’apparition de l’éruption, la validation par le centre de pharmacovigilance, le traitement et l’évolution.
Résultats: Les patients avaient un âge moyen de 6.9 ans (sex-ratio M/F 1.19). Il avaient une éruption maculo-papuleuse (EMP) (57.7%), une urticaire aigue (16.6%), un érythème pigmenté fixe (14.4%), un érythème polymorphe (2.2%), une photosensibilisation (1.1%) ou une toxidermie sévère (10%). Les médicaments incriminés étaient : les antibiotiques (55.5%), les anti-inflammatoires non stéroïdiens (18.8%), les antiépileptiques (11.1%) et les antalgiques (5.5%). Les ßétalactamines étaient les antibiotiques les plus incriminés (32 sur 50 patients; 64%). Les barbituriques étaient les antiépileptiques les plus incriminés (7/90 cases, 7.7%). Tous les patients ont favorablement évolué, y compris ceux présentant des toxidermies sévères.
Conclusion: Les EMP dues aux antibiotiques étaient les toxidermies prédominantes chez l’enfant. L’imputabilité médicamenteuse doit être basée sur des arguments solides, vu la fréquence des EMP d’origine infectieuse et la prescription fréquentes des antibiotiques en pédiatrie.

Téléchargements

Les données relatives au téléchargement ne sont pas encore disponibles.

Références

Miller RR. Drug surveillance utilizing epidemiological methods: a report from the Boston Collaborative Drug Surveillance Program. Am J Hosp Pharm. 1973; 30:585-592

Bigby M, Jick S, Jick H, Arndt K, et al. Drug-induced cutaneous reactions: a report from the Boston Collaborative Drug Surveillance Program on 15,438 consecutive inpatients, 1975 to 1982. JAMA. 1986; 256: 3358-63.

Impicciatore P, Choonara I, Clarkson A, Provasi D, Pandolfini C, Bonati M.. Incidence of adverse drug reactions in paediatric in/out-patients: a systematic review and meta-analysis of prospective studies. Br J Clin Pharmacol. 2001; 52: 77-83.

Kushwaha KP, Verma RB, Singh YD, Rathi AK. Surveillance of drug induced diseases in children. Indian J Pediatr. 1994; 61:357-65.

Ibia EO, Schwartz RH, Wiedermann BL. Antibiotic rashes in children: survey in a private practice setting. Arch Dermatol. 2000; 136:849-54.

Van der Linden PD, van der Lei J, Vlug AE, Stricker BH. Skin reactions to antibacterial agents in general practice. J Clin Epidemiol. 1998; 51:703-708.

Cirko-Begovic´ A, Vrhovac B, Bakran I. Intensive monitoring of adverse drug reactions in infants and preschool children. Eur J Clin Pharmacol. 1989; 36: 63-65.

Kramer MS, Hutchinson TA, Flegel KM, Naimark L, Contardi R, Leduc DG. Adverse drug reactions in general pediatric outpatients. J Pediatr 1985; 106: 305-10.

Sharma VK, Dhar S. Clinical pattern of cutaneous drug eruption among children and adolescents in north India. Pediatr Dermatol. 1995; 12:178-83.

Segal AR, Doherty KM, Leggott J, Zlotoff B. Cutaneous reactions to drugs in children. Pediatrics. 2007; 120: e1082-96.

Shin HT, Chang MW. Drug eruptions in children. Curr Probl Pediatr. 2001; 31:207-34.

Barbaud A. Drug patch tests in the investigation of cutaneous adverse drug reactions. Ann Dermatol Venereol. 2009;136:635- 44.

Stur K, Karlhofer FM, Stingl G. Soluble FAS ligand: a discriminating feature between drug-induced skin eruptions and viral exanthemas. J Invest Dermatol. 2007; 127: 802-7.

Romano A, Quaratino D, Aimone-Gastin I, et al. Cefalosporin allergy: characterization of unique and cross-reacting cephalosporin antigens. Int J Immunopathol Pharmacol. 1997; 10: 187-91.

Miranda A, Blanca M, Vega JM, et al. Cross-reactivity between a penicillin and a cephalosporin with the same side chain. J Allergy Clin Immunol. 1996; 98: 671-7.

Rosário NA, Grumach AS. Allergy to beta-lactams in pediatrics: a practical approach. J Pediatr (Rio J). 2006; 82: S181-8.

Lyn RY. A perspective of penicillin allergy. Arch Intern Med.1992; 152: 930-7.

Antunez C, Blanca-Lopez N, Torres MJ, et al. Immediate allergic reactions to cephalosporins: evaluation of cross-reactivity with a panel of penicillins and cephalosporins. J Allergy Clin Immunol. 2006; 117: 404-10.

Antunez C, Blanca-Lopez N, Torres MJ, et al. Immediate allergic reactions to cephalosporins: evaluation of cross-reactivity with a panel of penicillins and cephalosporins. J Allergy Clin Immunol. 2006; 117: 404-10.

Pilzer JD, Burke TG, Mutnick AH. Drug allergy assessment at a university hospital and clinic. Am J Health Syst Pharm. 1996; 53:2970-75.

Huang SW, Borum PR. Study of skin rashes after antibiotic use in young children. Clin Pediatr (Phila). 1998; 37:601-607.

Sackesen C, Sekerel BE, Orhan F, et al. The etiology of different forms of urticaria in childhood. Pediatr Dermatol. 2004; 21:102-108.

Sharma VK, Dhar S. Clinical pattern of cutaneous drug eruption among children and adolescents in north India. Pediatr Dermatol. 1995; 12:178-83.

Shin HT, Chang MW. Drug eruptions in children. Curr Probl Pediatr. 2001; 31: 207-34.

Selvaag E. Clinical drug photosensitivity: a retrospective analysis of reports to the Norwegian Adverse Drug Reactions Committee from the years 1970-1994. Photodermatol Photoimmunol Photomed. 1997; 13:21-23.

Bligard CA, Storer JS. Photosensitivity in infants and children. Dermatol Clin. 1986; 4:311-19.

Moore DE. Drug-induced cutaneous photosensitivity: incidence, mechanism, prevention and management. Drug Saf. 2002; 25:345-72.

Roujeau JC, Stern R. Severe adverse cutaneous reactions to drugs. N Engl J Med. 1994; 331: 1272-85.

Revuz J. New advances in severe adverse drug reactions. Dermatol Clin. 2001; 19: 697-709.

Knowles S, Shapiro L, Shear NH. Serious dermatologic reactions in children. Curr Opin Pediatr. 1997; 9: 388-395.

Rawlins MD. Clinical pharmacology: adverse reactions to drugs. Br Med J (Clin Res Ed). 1981; 282: 974-76.

Khaled A, Kharfi M, Fazaa B, et al. A first case of trimethoprimsulfamethoxazole induced Sweet's syndrome in a child. Pediatr Dermatol. 2009; 26: 744-6.

Forman R, Koren G, Shear NH. Erythema multiforme, Stevens- Johnson syndrome and toxic epidermal necrolysis in children: a review of 10 years' experience. Drug Saf. 2002; 25: 965-72.

Levi N, Bastuji-Garin S, Mockenhaupt M, et al. Medications as risk factors of Stevens-Johnson syndrome and toxic epidermal necrolysis in children: a pooled analysis. Pediatrics. 2009; 123: e297-304.

Johnson ML, Johnson KG, Engel A. Prevalence, morbidity, and cost of dermatologic diseases. J Am Acad Dermatol. 1984; 11:930-36.

Markowitz M, Lue HC. Allergic reactions in rheumatic fever patients on long-term benzathine penicillin G: the role of skin testing for penicillin allergy. Pediatrics. 1996: 97: 981-3.

Garcia-Doval I, LeCleach L, Bocquet H, Otero XL, Roujeau JC. Toxic epidermal necrolysis and Stevens-Johnson syndrome: does early withdrawal of causative drugs decrease the risk of death? Arch Dermatol. 2000; 136: 323-27.

Téléchargements

Publiée

2012-01-30

Numéro

Rubrique

Articles originaux